# SDR IPXA2014080683862

- Difficulty date: July 26, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 10,658 hours, 6,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206222
- Condition: Corroded
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AT FRAME 79 Y450.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201.
